Parisian & cumulative Parisian ruin probability for two-dimensional Brownian risk model

Details

Serval ID
serval:BIB_3F063DD31153
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Parisian & cumulative Parisian ruin probability for two-dimensional Brownian risk model
Journal
Stochastics
Author(s)
Kriukov Nikolai
ISSN
1744-2508
1744-2516
Publication state
In Press
Peer-reviewed
Oui
Pages
1-17
Language
english
Keywords
Modelling and Simulation, Statistics and Probability
Web of science
Create date
14/10/2021 7:46
Last modification date
15/10/2021 5:38
Usage data